Alert archive / Arizona / Red Flag Warnings in 2011

Red Flag Warning 23, NWS Tucson, AZ

May 27, 2011

NWS Tucson, AZ issued this red flag warning at May 27, 2011, 12:54 PM MST. It took effect at May 28, 2011, 11:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 27, 2011, 12:54 PM MST (19:54 UTC)
In effect from
May 28, 2011, 11:00 AM MST
Expired
May 28, 2011, 7:00 PM MST
In force
8 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

869 
WWUS85 KTWC 271954
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1254 PM MST FRI MAY 27 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM SATURDAY FOR
GRAHAM...GREENLEE AND EASTERN COCHISE COUNTIES...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR ALL OF SOUTHEAST ARIZONA...INCLUDING GRAHAM...
GREENLEE...SANTA CRUZ...PIMA...COCHISE AND SOUTHEASTERN PINAL
COUNTIES...

.A STRONG PACIFIC LOW PRESSURE SYSTEM MOVING EAST ACROSS THE
GREAT BASIN WILL BRING STRONG AND GUSTY WINDS TO SOUTHEAST
ARIZONA SATURDAY AND SUNDAY. THE HIGHEST WIND SPEEDS ARE EXPECTED
ACROSS MUCH OF THE AREA SUNDAY...WITH SUSTAINED SOUTHWEST 20-FOOT
WIND SPEEDS UP TO 30 MPH AND GUSTS UP TO 55 MPH POSSIBLE. THE
COMBINATION OF STRONG AND GUSTY WINDS...VERY LOW RELATIVE
HUMIDITIES AND A VERY HIGH TO EXTREME FIRE DANGER RATING WILL
PRODUCE CRITICAL FIRE CONDITIONS SATURDAY AND SUNDAY.

AZZ146>148-281400-
/O.UPG.KTWC.FW.A.0014.110528T1800Z-110529T0200Z/
/O.NEW.KTWC.FW.W.0023.110528T1800Z-110529T0200Z/
/O.CON.KTWC.FW.A.0015.110529T1800Z-110530T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
1254 PM MST FRI MAY 27 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST SATURDAY FOR
GRAHAM...GREENLEE AND EASTERN COCHISE COUNTIES...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING FOR ALL OF SOUTHEAST ARIZONA...INCLUDING
GRAHAM...GREENLEE...SANTA CRUZ...PIMA...COCHISE AND SOUTHEASTERN
PINAL COUNTIES...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST SATURDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. 

* AFFECTED AREA...THE RED FLAG WARNING FOR SATURDAY IS IN 
  EFFECT FOR GRAHAM...GREENLEE AND EASTERN COCHISE COUNTY. THE 
  FIRE WEATHER WATCH FOR SUNDAY IS IN EFFECT FOR ALL OF 
  SOUTHEAST ARIZONA...INCLUDING GRAHAM...GREENLEE...SANTA CRUZ...
  PIMA... COCHISE AND SOUTHEASTERN PINAL COUNTIES. 

* TIMING...CRITICAL FIRE CONDITIONS ARE EXPECTED TO DEVELOP BY 11
  AM SATURDAY MORNING AND WILL CONTINUE THROUGH 7 PM SATURDAY
  EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO
  DEVELOP AGAIN LATE SUNDAY MORNING THROUGH SUNDAY EVENING.

* 20-FOOT WINDS...SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS 
  AROUND 40 MPH ON SATURDAY. STRONGER SOUTHWEST WINDS OF 20 TO 
  30 MPH WITH GUSTS TO 55 MPH ON SUNDAY. 

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM
  THE SINGLE DIGITS TO LOWER TEENS BOTH DAYS.

* IMPACTS...STRONG AND GUSTY WINDS...VERY LOW RELATIVE 
  HUMIDITIES AND A VERY HIGH TO EXTREME FIRE DANGER RATING WILL 
  RESULT IN CRITICAL FIRE CONDITIONS SATURDAY AND SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH FOR PORTIONS OF
SOUTHEAST ARIZONA.

&&

$$
4 follow-up statements
315 
WWUS85 KTWC 281040
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
340 AM MST SAT MAY 28 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST
THIS EVENING FOR GRAHAM...GREENLEE AND EASTERN COCHISE COUNTIES...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR ALL OF SOUTHEAST ARIZONA...INCLUDING GRAHAM...
GREENLEE...SANTA CRUZ...PIMA...COCHISE AND SOUTHEASTERN PINAL
COUNTIES...

.A STRONG PACIFIC LOW PRESSURE SYSTEM MOVING EAST ACROSS THE
GREAT BASIN WILL BRING STRONG AND GUSTY WINDS TO SOUTHEAST
ARIZONA THIS WEEKEND. THE HIGHEST WIND SPEEDS ARE EXPECTED ACROSS
MUCH OF THE AREA SUNDAY...WITH SUSTAINED SOUTHWEST 20-FOOT WIND
SPEEDS UP TO 30 MPH AND GUSTS UP TO 55 MPH POSSIBLE. THE
COMBINATION OF STRONG AND GUSTY WINDS...VERY LOW RELATIVE
HUMIDITIES AND A VERY HIGH TO EXTREME FIRE DANGER RATING WILL
PRODUCE CRITICAL FIRE CONDITIONS SATURDAY AND SUNDAY.

AZZ146>148-282300-
/O.CON.KTWC.FW.W.0023.110528T1800Z-110529T0200Z/
/O.CON.KTWC.FW.A.0015.110529T1800Z-110530T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
340 AM MST SAT MAY 28 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM MST THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM MST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM SUNDAY MORNING THROUGH SUNDAY EVENING. 

* AFFECTED AREA...THE RED FLAG WARNING FOR TODAY IS IN EFFECT FOR
  GRAHAM...GREENLEE AND EASTERN COCHISE COUNTY. THE FIRE WEATHER
  WATCH FOR SUNDAY IS IN EFFECT FOR ALL OF SOUTHEAST ARIZONA...
  INCLUDING COCHISE...GRAHAM...GREENLEE...PIMA...SANTA CRUZ...AND
  SOUTHEASTERN PINAL COUNTIES.

* TIMING...CRITICAL FIRE CONDITIONS ARE EXPECTED TO DEVELOP AFTER
  11 AM MST THIS MORNING AND CONTINUE THROUGH EARLY THIS EVENING.
  CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP AGAIN
  LATE SUNDAY MORNING THROUGH SUNDAY EVENING.

* 20-FOOT WINDS...SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS
  AROUND 40 MPH ON TODAY. STRONGER SOUTHWEST WINDS OF 20 TO 30
  MPH WITH GUSTS TO 55 MPH ON SUNDAY.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM
  THE SINGLE DIGITS TO LOWER TEENS TODAY AND SUNDAY.

* IMPACTS...STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES
  AND A VERY HIGH TO EXTREME FIRE DANGER RATING WILL RESULT IN
  CRITICAL FIRE CONDITIONS TODAY AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH FOR PORTIONS
OF SOUTHEAST ARIZONA.

&&

$$

HTTP://WEATHER.GOV/TUCSON
665 
WWUS85 KTWC 282028
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
128 PM MST SAT MAY 28 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST
THIS EVENING FOR GRAHAM...GREENLEE AND EASTERN COCHISE COUNTIES...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY FOR
ALL OF SOUTHEAST ARIZONA...INCLUDING GRAHAM...GREENLEE...SANTA
CRUZ...PIMA...COCHISE AND SOUTHEASTERN PINAL COUNTIES...

.A STRONG PACIFIC LOW PRESSURE SYSTEM MOVING EAST ACROSS THE
GREAT BASIN WILL BRING STRONG AND GUSTY WINDS TO SOUTHEAST
ARIZONA THIS AFTERNOON THROUGH TOMORROW. THE HIGHEST WIND SPEEDS ARE
EXPECTED ACROSS MUCH OF THE AREA SUNDAY...WITH SUSTAINED SOUTHWEST
20-FOOT WIND SPEEDS UP TO 30 MPH AND GUSTS UP TO 55 MPH POSSIBLE.
THE COMBINATION OF STRONG AND GUSTY WINDS...VERY LOW RELATIVE
HUMIDITIES AND A VERY HIGH TO EXTREME FIRE DANGER RATING WILL
PRODUCE CRITICAL FIRE CONDITIONS TODAY AND SUNDAY.

AZZ146>148-290200-
/O.UPG.KTWC.FW.A.0015.110529T1800Z-110530T0300Z/
/O.NEW.KTWC.FW.W.0024.110529T1800Z-110530T0300Z/
/O.CON.KTWC.FW.W.0023.000000T0000Z-110529T0200Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
128 PM MST SAT MAY 28 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING
FOR GRAHAM...GREENLEE AND EASTERN COCHISE COUNTIES...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY FOR
ALL OF SOUTHEAST ARIZONA...INCLUDING GRAHAM...GREENLEE...PIMA...SANTA
CRUZ...COCHISE AND SOUTHEASTERN PINAL COUNTIES...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

* AFFECTED AREA...THE RED FLAG WARNING FOR TODAY IS IN EFFECT FOR
  GRAHAM...GREENLEE AND EASTERN COCHISE COUNTY. THE RED FLAG
  WARNING FOR SUNDAY IS IN EFFECT FOR ALL OF SOUTHEAST ARIZONA...
  INCLUDING COCHISE...GRAHAM...GREENLEE...PIMA... SANTA CRUZ...AND
  SOUTHEASTERN PINAL COUNTIES.

* TIMING...CRITICAL FIRE CONDITIONS HAVE ALREADY BEGUN TO DEVELOP
  AND WILL CONTINUE THROUGH EARLY THIS EVENING. CRITICAL FIRE
  WEATHER CONDITIONS ARE EXPECTED TO DEVELOP ONCE AGAIN BY 11 AM
  MST SUNDAY MORNING AND WILL CONTINUE THROUGH SUNDAY EVENING.

* 20-FOOT WINDS...SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS
  AROUND 40 MPH TODAY. STRONGER SOUTHWEST WINDS OF 20 TO 30 MPH
  WITH GUSTS TO 55 MPH ON SUNDAY.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES WILL RANGE 
  FROM THE SINGLE DIGITS TO LOWER TEENS TODAY AND SUNDAY. 

* IMPACTS...STRONG AND GUSTY WINDS...VERY LOW RELATIVE 
  HUMIDITIES AND A VERY HIGH TO EXTREME FIRE DANGER RATING WILL 
  RESULT IN CRITICAL FIRE CONDITIONS TODAY AND SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$
391 
WWUS85 KTWC 290214
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
714 PM MST SAT MAY 28 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY FOR
ALL OF SOUTHEAST ARIZONA...INCLUDING GRAHAM...GREENLEE...SANTA
CRUZ...PIMA...COCHISE AND SOUTHEASTERN PINAL COUNTIES...

.A STRONG PACIFIC LOW PRESSURE SYSTEM MOVING EAST ACROSS THE
GREAT BASIN WILL BRING STRONG AND GUSTY WINDS TO SOUTHEAST
ARIZONA THIS AFTERNOON THROUGH TOMORROW. THE HIGHEST WIND SPEEDS
ARE EXPECTED ACROSS MUCH OF THE AREA SUNDAY...WITH SUSTAINED
SOUTHWEST 20-FOOT WIND SPEEDS UP TO 30 MPH AND GUSTS UP TO 55 MPH
POSSIBLE. THE COMBINATION OF STRONG AND GUSTY WINDS...VERY LOW
RELATIVE HUMIDITIES AND A VERY HIGH TO EXTREME FIRE DANGER RATING
WILL PRODUCE CRITICAL FIRE CONDITIONS TODAY AND SUNDAY.

AZZ146>148-291200-
/O.EXP.KTWC.FW.W.0023.000000T0000Z-110529T0200Z/
/O.CON.KTWC.FW.W.0024.110529T1800Z-110530T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
714 PM MST SAT MAY 28 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
SUNDAY FOR ALL OF SOUTHEAST ARIZONA WHICH INCLUDES GRAHAM...
GREENLEE...PIMA...SANTA CRUZ...COCHISE AND SOUTHEASTERN PINAL
COUNTIES...

...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING FOR GRAHAM...
GREENLEE AND EASTERN COCHISE COUNTIES...

* AFFECTED AREA...THE RED FLAG WARNING FOR SUNDAY IS IN EFFECT FOR
  ALL OF SOUTHEAST ARIZONA...INCLUDING COCHISE...GRAHAM...
  GREENLEE...PIMA...SANTA CRUZ...AND SOUTHEASTERN PINAL COUNTIES.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO
  DEVELOP ONCE AGAIN BY 11 AM MST SUNDAY MORNING AND WILL CONTINUE
  THROUGH SUNDAY EVENING.

* 20-FOOT WINDS...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO
  55 MPH ON SUNDAY.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM
  THE SINGLE DIGITS TO LOWER TEENS ON SUNDAY.

* IMPACTS...STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES
  AND A VERY HIGH TO EXTREME FIRE DANGER RATING WILL RESULT IN
  CRITICAL FIRE CONDITIONS ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$
432 
WWUS85 KTWC 290220 CCA
RFWTWC

URGENT - FIRE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE TUCSON AZ
718 PM MST SAT MAY 28 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY FOR
ALL OF SOUTHEAST ARIZONA...INCLUDING GRAHAM...GREENLEE...SANTA
CRUZ...PIMA...COCHISE AND SOUTHEASTERN PINAL COUNTIES...

.A STRONG PACIFIC LOW PRESSURE SYSTEM MOVING EAST ACROSS THE
GREAT BASIN WILL BRING STRONG AND GUSTY WINDS TO SOUTHEAST
ARIZONA AGAIN ON SUNDAY. THE HIGHEST WIND SPEEDS ARE EXPECTED
ACROSS MUCH OF THE AREA SUNDAY...WITH SUSTAINED SOUTHWEST 20-FOOT
WIND SPEEDS UP TO 30 MPH AND GUSTS UP TO 55 MPH POSSIBLE. THE
COMBINATION OF STRONG AND GUSTY WINDS...VERY LOW RELATIVE
HUMIDITIES AND A VERY HIGH TO EXTREME FIRE DANGER RATING WILL
PRODUCE CRITICAL FIRE CONDITIONS ON SUNDAY.

AZZ146>148-291230-
/O.EXP.KTWC.FW.W.0023.000000T0000Z-110529T0200Z/
/O.COR.KTWC.FW.W.0024.110529T1800Z-110530T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
718 PM MST SAT MAY 28 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
SUNDAY FOR ALL OF SOUTHEAST ARIZONA WHICH INCLUDES GRAHAM...
GREENLEE...PIMA...SANTA CRUZ...COCHISE AND SOUTHEASTERN PINAL
COUNTIES...

...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING FOR GRAHAM...
GREENLEE AND EASTERN COCHISE COUNTIES...

* AFFECTED AREA...THE RED FLAG WARNING FOR SUNDAY IS IN EFFECT FOR
  ALL OF SOUTHEAST ARIZONA...INCLUDING COCHISE...GRAHAM...
  GREENLEE...PIMA...SANTA CRUZ...AND SOUTHEASTERN PINAL COUNTIES.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO
  DEVELOP ONCE AGAIN BY 11 AM MST SUNDAY MORNING AND WILL CONTINUE
  THROUGH SUNDAY EVENING.

* 20-FOOT WINDS...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO
  55 MPH ON SUNDAY.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM
  THE SINGLE DIGITS TO LOWER TEENS ON SUNDAY.

* IMPACTS...STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES
  AND A VERY HIGH TO EXTREME FIRE DANGER RATING WILL RESULT IN
  CRITICAL FIRE CONDITIONS ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at May 27, 9:10 AM MST, 3 hours 44 minutes earlier.

Area forecast discussion, May 27, 9:10 AM MST, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
910 AM MST FRI MAY 27 2011

.SYNOPSIS...HIGH PRESSURE OVER THE AREA WILL KEEP TEMPERATURES ABOVE
AVERAGE THE NEXT COUPLE OF DAYS. A STORM SYSTEM MOVING INTO NEVADA
AND UTAH ON SUNDAY WILL CAUSE GUSTY WINDS AND SEVERAL DEGREES OF
COOLING SUNDAY AND MEMORIAL DAY. WINDS WILL BE PARTICULARY STRONG
AND GUSTY SUNDAY AFTERNOON.

&&

.DISCUSSION...TODAYS WEATHER HEADLINE IS...WILL THE SANTA CRUZ ICE
BREAK THIS AFTERNOON IN TUCSON? BASED ON BEING SO CLOSE THURSDAY AND
THAT THE TUCSON SOUNDING IS COMING IS A SMIDGE WARMER AT AND JUST
ABOVE THE SURFACE...I'D GIVE IT A PRETTY GOOD CHANCE. ALTHOUGH THIS
WOULD BE ONE DAY OFF THE HISTORICAL CLIMATOLOGICAL AVERAGE DATE OF
MAY 26TH...STATISTICALLY SPEAKING IT IS RIGHT ON TIME. WITH IT BEING
A BIT WARMER...I UPDATED THE TEXT/GRID BASED FORECASTS FOR TODAY.

THE OTHER MAIN WEATHER HEADLINE HEADING INTO THE HOLIDAY WEEKEND IS
THE WIND AND FIRE WEATHER CONCERNS. THESE CONCERNS ARE DETAILED IN
THE FIRE WEATHER SECTION BELOW.

&&

.AVIATION...CLEAR THRU SATURDAY MORNING. SURFACE WIND THIS AFTERNOON
INTO THIS EVENING GENERALLY WLY 10-20 KTS WITH GUSTS OF 20 TO 30
KTS...STRONGEST EAST AND SOUTH OF KTUS. OTHERWISE SURFACE WIND LESS
THAN 10 KTS. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...DRY CONDITIONS WILL PREVAIL THROUGH NEXT THURSDAY.
DAYTIME MINIMUM RELATIVE HUMIDITIES WILL GENERALLY BE IN THE SINGLE
DIGITS TO LOWER TEENS WITH POOR NIGHTTIME RECOVERY. A FIRE WEATHER
WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING
FOR GREENLEE AND GRAHAM COUNTIES AS WELL AS THE EASTERN HALF OF
COCHISE COUNTY. A FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY
MORNING THROUGH SUNDAY EVENING FOR ALL OF SOUTHEAST ARIZONA. THE
COMBINATION OF STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES
AND A VERY HIGH TO EXTREME FIRE DANGER RATING WILL PRODUCE CRITICAL
FIRE CONDITIONS. LESS WIND IS EXPECTED STARTING MONDAY AND
CONTINUING THROUGH MIDWEEK. HOWEVER...OCCASIONAL GUSTY WINDS WILL
OCCUR DURING THE AFTERNOON AND EARLY EVENING HOURS DUE TO DAYTIME
HEATING.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
   FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
   EVENING FOR FIRE WEATHER ZONE 146 AND THE EASTERN PORTION OF
   FIRE WEATHER ZONE 148.

   FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
   FOR ALL OF SOUTHEAST ARIZONA WHICH INCLUDES FIRE WEATHER ZONES
   146..147 AND 148.

WEATHER.GOV/TUCSON
Hazardous weather outlook, May 27, 5:01 AM MST, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
501 AM MST FRI MAY 27 2011

AZZ508>512-272315-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
501 AM MST FRI MAY 27 2011

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR GRAHAM...GREENLEE AND
EASTERN COCHISE COUNTIES.

.DAY ONE...TODAY AND TONIGHT

DRY CONDITIONS WILL PREVAIL THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING. ALSO...A FIRE WEATHER WATCH IS IN EFFECT FROM
SUNDAY MORNING THROUGH SUNDAY EVENING. THE COMBINATION OF STRONG
AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES AND A VERY HIGH TO
EXTREME FIRE DANGER RATING WILL PRODUCE CRITICAL FIRE CONDITIONS.
PLEASE REFER TO AWIPS PRODUCT PHXRFWTWC /WMO HEADER WWUS85 KTWC/
FOR ADDITIONAL DETAIL.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ501>507-513>515-272315-
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY-
UPPER SAN PEDRO RIVER VALLEY-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS-
501 AM MST FRI MAY 27 2011

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PIMA...SANTA CRUZ...
SOUTHEAST PINAL AND THE WESTERN PORTION OF COCHISE COUNTIES.

.DAY ONE...TODAY AND TONIGHT

DRY CONDITIONS WILL PREVAIL THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING. THE COMBINATION OF STRONG AND GUSTY WINDS...VERY
LOW RELATIVE HUMIDITIES AND A VERY HIGH TO EXTREME FIRE DANGER
RATING WILL PRODUCE CRITICAL FIRE CONDITIONS. PLEASE REFER TO
AWIPS PRODUCT PHXRFWTWC /WMO HEADER WWUS85 KTWC/ FOR ADDITIONAL
DETAIL.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

Nearby

Red Flag Warnings in Arizona, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.